# SDR COMA0760196

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 32,090 hours, 30,221 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 961B
- Condition: Faulty
- Location: Mlg Wheel Well
- Part time: 10,331 hours, 8,987 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5179 - ON APPROACH SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE WARNING, AFTER 10 SECONDS THE NLG CAME DOWN AND LOCKED.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED MLG PRIORITY VALVE.
